# SDR CALA2025100709738

- Difficulty date: October 1, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737924ER
- Aircraft serial: 60317
- Aircraft time: 33,714 hours, 12,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: BAC150642747075T
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER  LOWER SUPPORT BEAM LOWER CHORD RBL 540 DAMAGED.   PRIMARY STRUCTURE REQUIRES R IAW SRM 57-10-13-2R-3 MATERIAL ID FOR STRAP ITEM (1) AND FILLER ITEM (4), 7075 T6 .125" PO#3919569330. LOCATION CORRECTION, DAMAGE IS OF THE LOWER SUPPORT BEAM LOWER CHORD AT RBL 40.875. VERIFIED IAW SRM 57-10-13-2R-3 MATERIAL ID FOR STRAP ITEM (1) AND FILLER ITEM (4), 7075 T6 .125" PO#3919569330. REMOVED DAMAGE FROM LOWER CHORD AT STRIKE PLATE IAW SRM 57-10-13-2R-3. REQUIRES HFEC ON EDGE OF CUTOUT IAW SRM 57-10-13-2R-3. ACCOMPLISHED HFEC INSPECTION ON CUTOUT AREA AND DRILLED OUT FASTENER HOLES - REF: SRM 57-10-13-2R-3 & NDT PART 6-51-00-00 PROCEDURE 23 & PROCEDURE 16, NO DEFECT OR DISCONTINUITY NOTED. ROTO-PEENED CUTOUT IAW SRM 57-10-13-2R-3. FABRICATED REPAIR PARTS AND LOCATED AND DRILL HOLES IAW SRM 57-10-13-2R-3, NEED OK TO ALODINE AND PRIME. ALODINED AND PRIMED REPAIR PARTS IAW SRM 57-10-13-2R-3 VERIFIED CUTOUT AREA ROTO PEENED. INSPECTED FABRICATED PART - OK TO ALODINE & PRIME TREATED AND PRIMED CUTOUT AND INSTALLED FILLER AND STRAP REPAIR IAW SRM 57-10-13-2R-3. STILL REQUIRES LATCH TO BE SHIMED. INSTALLED SEAL RETAINER AND SEAL AND STILL REQUIRES LATCH SHIM REF SRM 57-10-13-2R-3 C/W RII INSPECTION OF FILLER AND STRAP REPAIR IAW SRM 57-10-13-2R-3 AND VERIFIED SEAL & SEAL RETAINER INSTALLATION. STILL REQUIRES DOOR LATCH TO BE SHIMED, ADJUSTED AND OPS CHECKED. FABRICATED SHIM FOR LATCH MATERIAL ID 7075 T6 .07ACCOMPLISHED SFR AND SDR REPORTS. REPAIR ACCOMPLISHED AS PER SRM 57-10-13-2R-3.
